Oxaliplatin-Associated Takotsubo Cardiomyopathy in a Patient with Metastatic Gastric Cancer: A Case Report.
Аннотация
We present the case of a 64-year-old female with stage IV gastric adenocarcinoma, pulmonary, and abdominal wall metastases, and no history of cardiovascular disease. In palliative care, she received systemic cytotoxic treatment with fluorouracil, leucovorin, oxaliplatin, and docetaxel protocol, which was well tolerated over five cycles. During cycle 6, she presented with cardiovascular symptoms with hemodynamic consequences while receiving oxaliplatin injection without docetaxel or 5-fluorouracil. She was transferred to the emergency department and then to the intensive care unit. She developed no complications during the hospital stay and was discharged after 10 days with preserved systolic function and no structural changes at the myocardial level. The electrocardiogram, echocardiogram, cardiac catheterization, and magnetic resonance imaging findings indicated an oxaliplatin-associated Takotsubo syndrome. The immunochemistry analysis showed PD-L1 expression level TPS: 40% and the foundation one genomic profiling revealed high mutation load, microsatellite instability, and HER2 not found. The patient is currently asymptomatic and on pembrolizumab monotherapy with good tolerance and partial treatment response.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.